Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskie Zametki, 2007, Volume 81, Issue 3, Pages 478–480
DOI: https://doi.org/10.4213/mzm3690
(Mi mzm3690)
 

This article is cited in 2 scientific papers (total in 2 papers)

Brief Communications

Parastatistics and the General Theorem of Probability Theory as Applied to Risk-Free Investments

V. P. Maslov

M. V. Lomonosov Moscow State University, Faculty of Physics
Full-text PDF (255 kB) Citations (2)
References:
Keywords: parastatistic, general theorem of probability theory, risk-free investment, financial market.
Received: 05.02.2007
English version:
Mathematical Notes, 2007, Volume 81, Issue 3, Pages 422–425
DOI: https://doi.org/10.1134/S0001434607030170
Bibliographic databases:
Document Type: Article
Language: Russian
Citation: V. P. Maslov, “Parastatistics and the General Theorem of Probability Theory as Applied to Risk-Free Investments”, Mat. Zametki, 81:3 (2007), 478–480; Math. Notes, 81:3 (2007), 422–425
Citation in format AMSBIB
\Bibitem{Mas07}
\by V.~P.~Maslov
\paper Parastatistics and the General Theorem of Probability Theory as Applied to Risk-Free Investments
\jour Mat. Zametki
\yr 2007
\vol 81
\issue 3
\pages 478--480
\mathnet{http://mi.mathnet.ru/mzm3690}
\crossref{https://doi.org/10.4213/mzm3690}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2333953}
\zmath{https://zbmath.org/?q=an:1132.91476}
\elib{https://elibrary.ru/item.asp?id=9466283}
\transl
\jour Math. Notes
\yr 2007
\vol 81
\issue 3
\pages 422--425
\crossref{https://doi.org/10.1134/S0001434607030170}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000246269000017}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34248386037}
Linking options:
  • https://www.mathnet.ru/eng/mzm3690
  • https://doi.org/10.4213/mzm3690
  • https://www.mathnet.ru/eng/mzm/v81/i3/p478
  • This publication is cited in the following 2 articles:
    1. Li Ye, Chen Yiyan, Proceedings of the 2019 International Conference on Data Mining and Machine Learning, 2019, 65  crossref
    2. V. P. Maslov, V. E. Nazaikinskii, “On the Distribution of Integer Random Variables Related by a Certain Linear Inequality. I”, Math. Notes, 83:2 (2008), 211–237  mathnet  crossref  crossref  mathscinet  zmath  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математические заметки Mathematical Notes
    Statistics & downloads:
    Abstract page:809
    Full-text PDF :303
    References:95
    First page:23
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025